# SDR SWAA2022031469253

- Difficulty date: February 4, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 338,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS294.5 TO BS312 AT RBL60 AND WL208.1 AT FWD GALLEY AREA 2022-67928 / [01] REPLACED ANGLE - SUPPORT LOC. BS 294.5 TO BS 312 AT RBL60 AND WL208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A8310; REV: -; SEE INDIVIDUAL STEPS SING-OFFS BELOW.;[02] REPLACED ANGLE - SUPPORT LOC. BS 294.5 TO BS 312 AT RBL60 AND WL208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A8310; REV: -; SEE INDIVIDUAL STEPS SING-OFFS BELOW. RII
